# SDR DALA2024040804166

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION BLOCK RETAINER COMPARTMENT 110, 111 AND 112 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 616225-14. (0280643)
